# SDR USAA2013092600002

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 6,856 hours, 2,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 4L MISSING LENS.  REPLACED EMERGENCY LIGHT ASSY AT SEAT 4L IAW AMM 33-51-19.
